My doctor recently did a bilateral tuboplasty on me to remove cyst in left fallopian tube. After this open surgery she gave me Lectrum 11.25mg injection to stop my periods for 3 months. It has been 2 weeks since this injection was given to me, and I am having lower leg pains, pain in injection spot at times, dizziness at times, and pain before and when urinating. I informed my doctor about this but she just gave me tablets to treat urinary tract infection.
Can anyone please advise if I am suffering from any serious side-effects of this injection and if so what can I do to recover?
Any assistance will be greatly appreciated....thanks.
How are you? Lectrum or Leuprorelin is a gonadotrophin-releasing hormone analogue used to treat a wide range of sex hormone-related disorders such as advanced prostatic cancer, endometriosis and precocious puberty. Side effects such as headache, hot flushes, nausea, vomiting, tiredness and bone thinning may occur but may also resolve after discontinuation. If these symptoms persists, it is best that you inform your doctor about these for proper management. Further evaluation may need to be done. Complementary and alternative medicine such as acupuncture and biofeedback therapy may also help. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.